# SDR DL764061009

- Difficulty date: December 6, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 17,136 hours, 5,489 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 250007390
- Part serial: 140
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND RED GLOW ON TOP OF OVEN NUMBER 1 ON POWER-UP.  REMOVED OVEN AND INSPECTED WIRES.  ALL OK, REMOVED AND TIED BACK CONNECTOR, PULLED AND COLLARED OVEN C/B AND DEFERRED PER MEL.  REPLACED OVEN MCO/PLAC REMOVED.
